# SDR V0XD20210511002

- Difficulty date: April 7, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 39,376 hours, 31,933 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 61R332232
- Condition: Cracked
- Location: Cockpit Rt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT WINDSHIELD POST CRACKED AT UPPER BARREL NUT CUTOUT. CORRECTIVE ACTION: REMOVED AND REPLACED COPILOT WINDSHIELD POST IAW CRJ900 SRM 51-42-21.
